# SDR FDEA202011012876

- Difficulty date: November 1, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: AUB708715
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK NR 343 FABRICATED PART NOT ACCEPTED: NR 3 ENGINE PYLON INTERNAL   STRUCTURE/BOX AFT ANGLE SUPPORT FOR ACCESS DOOR 488BL COMPLETELY BROKEN OFF AND CRACKED VIEWING THRU ACCESS DOOR 488BR.  (DOT 9) REMOVED AND REPLACED ANGLE SUPPORT FX AUB7087-15, AS REQUIRED PER DAC DWG   AUB7087.
